MathSciNet Relay Station
MathSciNet bibliographic data
MR1942751 (2003i:42041) 42C15 (42C40)
Gröchenig, Karlheinz; Han, Deguang; Heil, Christopher; Kutyniok, Gitta The Balian-Low theorem for symplectic lattices in higher dimensions. Appl. Comput. Harmon. Anal. 13 (2002), no. 2, 169–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement